# SDR EISA97003

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H010144
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR POSITION LIGHT ILLUMINATES WITH GEAR UP.  REPLACED NOSE GEAR POSITION SWITCH PERFORMED LANDING GEAR, OPS CHECK OPS GOOD.  (M)
